Sh:496

Bib entry
@article{Sh:496,
 author = {Apter, Arthur W. and Shelah, Saharon},
 title = {{Menas' result is best possible}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {349},
 number = {5},
 year = {1997},
 pages = {2007--2034},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-97-01691-7},
 mrclass = {03E55 (03E35)},
 mrnumber = {1370634},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.1090/S0002-9947-97-01691-7},
 note = {\href{https://arxiv.org/abs/math/9512226}{arXiv: math/9512226}},
 arxiv_number = {math/9512226}
}